# SDR AALA201610289010

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 49,740 hours, 18,589 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R4 DOOR SHOWS OPEN ON ECAM WITH DOOR CLOSED AND ARMED.  MAINTENANCE CLEANED UPPER SENSOR ON THE R4 DOOR, ECAM INDICATION NORMAL.
